# SDR USAA2009061691484

- Difficulty date: June 15, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 64,501 hours, 28,916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 3782
- Condition: Low Pressure
- Location: R1 Door
- Part time: 21,571 hours, 8,215 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 350 LAS - EMERGENCY EGRESS SYSTEM - R1 DOOR ASSIST BOTTLE PRESSURE LOW.  MAINTENANCE SERVICED R1 DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-00-614-050.
